# SDR AT9900238

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE CABIN FLOOR SUPPORT AT BS 957 RBL9 TO 46 CORRODED.  CLEANED CORROSION, REMOVED SUPPORTS FOR REPAIR, FABRICATED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-40-4.
